Duistermaat-Heckman measures in a non-compact setting
Compositio Mathematica, Volume 94 (1994) no. 2, p. 113-128
@article{CM_1994__94_2_113_0,
     author = {Prato, Elisa and Wu, Siye},
     title = {Duistermaat-Heckman measures in a non-compact setting},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {94},
     number = {2},
     year = {1994},
     pages = {113-128},
     zbl = {0815.58010},
     mrnumber = {1302313},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__94_2_113_0}
}
Prato, Elisa; Wu, Siye. Duistermaat-Heckman measures in a non-compact setting. Compositio Mathematica, Volume 94 (1994) no. 2, pp. 113-128. http://www.numdam.org/item/CM_1994__94_2_113_0/

[A] M.F. Atiyah, Convexity and commuting Hamiltonians, Bull. London Math. Soc. 14 (1982), 1-15. | MR 642416 | Zbl 0482.58013

[BV] N. Berline, M. Vergne, Classes caractéristiques équivariantes, formule de localisation en cohomologie équivariante, Comptes Rendus Acad. Sc. Paris 295 (1982), 539-541; Zéros d'un champ de vecteurs et classes caractéristiques équivariantes, Duke Math. J. 50 (1983), 539-549. | MR 685019 | Zbl 0515.58007

[CDM-HNP] M. Condevaux, P. Dazord and P. Molino, Géométrie du moment, In Travaux du Séminaire Sud-Rodanien de Géométrie I, Publ. Dép. Math. Nouvelle Sér. B 88-1, Univ. Claude-Bernard, Lyon (1988), pp. 131-160; | MR 1040871

J. Hilgert, K.-H. Neeb and W. Plank, Symplectic convexity theorems and coadjoint orbits, preprint 1993. | Numdam | MR 1270171 | Zbl 0819.22006

[DHV] M. Duflo, G. Heckman and M. Vergne, Projection d'orbites, formule de Kirillov et formule de Blattner, Mem. Soc. Math. France 15 (1984), 65-128. | Numdam | MR 789081 | Zbl 0575.22014

[DH] J.J. Duistermaat and G.J. Heckman, On the variation in the cohomology of the symplectic form of the reduced phase space,Invent. Math. 69 (1982), 259-268; Addendum, ibid. 72 (1983), 153-158. | MR 674406 | Zbl 0503.58016

[F-L-B] W. Fenchel, Convex cones, sets, and functions, Princeton University lecture notes (1953); | Zbl 0053.12203

S.R. Lay, Convex sets and their applications, John Wiley & Sons, New York, Chichester, Brisbane, 1982, Chap. 8; | MR 655598 | Zbl 0492.52001

A. Brøndsted, An introduction to convex polytopes, Springer-Verlag, New York, Heidelberg, Berlin, 1983, §8. | MR 683612 | Zbl 0509.52001

[GLS] V. Guillemin, E. Lerman and S. Sternberg, On the Kostant multiplicity formula, J. Geom. Phys. 5 (1988), 721-750. | MR 1075729 | Zbl 0713.58013

[GP] V. Guillemin and E. Prato, Heckman, Kostant, and Steinberg formulas for symplectic manifolds, Adv. Math. 82 (1990), 160-179. | MR 1063956 | Zbl 0718.58027

[GS] V. Guillemin and S. Sternberg, Symplectic techniques in physics, Cambridge University Press, Cambridge, New York, Melbourne, 1990, §II.27. | MR 1066693 | Zbl 0734.58005

[H] G. Heckman, Projection of orbits and asymptotic behaviour of multiplicities for compact connected Lie groups, Invent. Math. 67 (1982), 333-356. | MR 665160 | Zbl 0497.22006

[He] S. Helgason, Differential geometry, Lie groups and symmetric spaces, Academic Press, Orlando, San Diego, New York, 1978, Chap. VIII. | MR 514561 | Zbl 0451.53038

[Hö] L. Hörmander, The analysis of linear partial differential operatorsI, 2nd ed., Springer-Verlag, Berlin, Heidelberg, New York, Tokyo, 1990, §7.4. | MR 404822

[HC1] Harish-Chandra, Invariant differential operators on a semi-simple Lie algebra, Proc. Nat. Acad. Sci. U. S. A. 42 (1956), 252-253. | MR 80260 | Zbl 0072.02001

[HC2] Harish-Chandra, Representations of semisimple Lie groups IV, Amer. J. Math. 77 (1955), 743-777. | MR 72427 | Zbl 0066.35603

[JK] L.C. Jeffrey and F.C. Kirwan, Localization for nonabelian group actions, preprint, alg-geom/9307001, 1993. | MR 1318878

[K1] A. Knapp, Bounded symmetric domains and holomorphic discrete series, Symmetric spaces, Eds. W. M. Boothby and G. L. Weiss, Marcel Dekker, Inc., New York, 1972, pp.211-246. | MR 460544 | Zbl 0242.32022

[K2] A. Knapp, Representation theory of semisimple Lie groups, Princeton University Press, Princeton, 1986, Chap. VI. | MR 855239 | Zbl 0604.22001

[P] E. Prato, Convexity properties of the moment map for certain non-compact manifolds, preprint (1992), to appear in Comm. Anal. Geom. | MR 1312689 | Zbl 0842.58034

[W] S. Wu, An integration formula for the square of moment maps of circle actions, Lett. Math. Phys. 29 (1993), 311-328. | MR 1257832 | Zbl 0793.53035